MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETTF3636C70E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An aneurx stent graft system bfxch2816165 was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm on (b)(6) 2009.Aneurysm and vessel morphology from the time of implant were not reported.It was reported that during a follow-up approximately 1 week later, the physician noticed that the aneurx stent graft had migrated due to the aortic neck expansion where the neck measures 28 mm at the renals and 15 mm below it was 32 mm with a proximal type ia endoleak present.After doing an angiogram there was 8+ cm's from the renal arteries to the bifurcation of the previously implanted aneurx stent graft.It was decided to treat the patient with endurant cuffs.A 32/32/49 endurant cuff was placed first followed by a 36/36/70 endurant cuff to reach the renal arteries.Four aptus anchoring pins were then placed in the proximal portion of the 36/36/70 cuff.After angio the proximal part was sealed but it appeared that there was insufficient overlap between the cuffs and the previous stent graft.It was confirmed there was no endoleak between the endurant cuffs just not enough overlap.A third 36/36/49 cuff was then placed at the bifurcation of the aneurx stent graft and a good seal was obtained.No clinical sequelae were reported and the patient is fine.It was reported that approximately 10.5 years post index procedure a ct scan and an aorta gram on showed a type ia endoleak.An intervention procedure was carried out and an additional 36x36x49 endurant ii cuff was implanted to the level of the sma.The right renal artery was cannulated prior to deployment of the cuff so a stent could be placed to snorkel the renal above the graft.There was no left renal artery.A 7x39 stent was placed in the renal artery with access from the left brachial artery.At the same time the stent was deployed the endurant ii cuff was also placed and deployed.Both the stent and cuff were ballooned simultaneously.An aorta gram was performed, and the leak was no longer present.The renal artery was also perfusing.The procedure was then completed.No clinical sequelae were reported and the patient is fine.It was reported that the cause of the type ia endoleak was due to continued neck dilation.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10188287
Report Number9612164-2020-02305
Device Sequence Number908765
Product Code MIH
UDI-Device Identifier00613994991515
UDI-Public00613994991515
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2016
Device Model NumberETTF3636C70E
Device Catalogue NumberETTF3636C70E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR